# SDR DALA2022030301372

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,070 hours, 27,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DTE, ER/A 500520-14 REV. B; FUSELAGE / SKIN / STA 610 - STA 640, S-15L - S-17L / DENTS. CORRECTIVE ACTION: REF ERA 500520-14 REV B. (2140260)
